The perimeter inequality under Steiner symmetrization: Cases of equality

Chlebík, Miroslav, Cianchi, Andrea and Fusco, Nicola (2005) The perimeter inequality under Steiner symmetrization: Cases of equality. Annals of Mathematics, 162 (1). pp. 525-555. ISSN 0003-486X

Full text not available from this repository.

Abstract

Steiner symmetrization is known not to increase perimeter of sets in R-n. The sets whose perimeter is preserved under this symmetrization are characterized in the present paper.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 19:51
Last Modified: 04 Apr 2012 10:58
URI: http://sro.sussex.ac.uk/id/eprint/22527
📧 Request an update